# SDR SIMA992023

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AIR124472
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3256 - UPON LANDING, THE LEFT MLG BRAKE LINE BROKE AND THE AIRCRAFT LOST ALL HYDRAULIC FLUID AND BRAKE PRESSURE.  REMOVED AND REPLACED THE LEFT LOWER BRAKE LINE.  RESERVICED HYDRAULIC SYSTEM, PERFORMED OPERATIONAL CHECKS, AND RETURNED AIRCRAFT TO SERVICE.  (X)
